Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 83, NWS Wilmington, OH

June 12, 2015Clinton County, Greene County, Warren County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 12, 2015, 3:55 PM EDT for Clinton County, Greene County, Warren County, Ohio. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 3:55 PM EDT (19:55 UTC)
Expired
Jun 12, 2015, 4:31 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, OH, Greene County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:58 PM EDTTSTM WND DMG1 S Bellbrook, OHSEVERAL TREES AND LIMBS KNOCKED DOWN ACROSS THE SOUTHERN PORTIONS OF THE COUNTY.
Jun 12, 4:12 PM EDTTSTM WND DMG5 Nw Wilmington, OH6 TO 8 INCH DIAMETER LIMBS DOWN. CORRECTED TIME OF EVENT.
Jun 12, 4:37 PM EDTTSTM WND DMG5 Nw Wilmington, OH6 TO 8 INCH DIAMETER LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:14 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -110 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1338 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-110 m²/s²
0-3 km storm-relative helicity
-97 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WUUS51 KILN 121955
SVRILN
OHC027-057-165-122045-
/O.NEW.KILN.SV.W.0083.150612T1955Z-150612T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
355 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WARREN COUNTY IN SOUTHWEST OHIO...
  GREENE COUNTY IN WEST CENTRAL OHIO...
  NORTHERN CLINTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 445 PM EDT.

* AT 353 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  LYTLE...MOVING EAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  PENNY SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  WAYNESVILLE...
  BEAVERCREEK...
  XENIA...
  WILMINGTON...
  CEDARVILLE...
  SABINA...

IN ADDITION...CORWIN...BELLBROOK...STATE ROUTE 350 AT US ROUTE 22...
CAESAR CREEK STATE PARK...MOUNT HOLLY...HARVEYSBURG...ROXANNA AND
SPRING VALLEY ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 31 AND 61...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3958 8419 3958 8412 3959 8411 3974 8410
      3978 8374 3977 8365 3955 8367 3955 8358
      3952 8358 3941 8380 3939 8424
TIME...MOT...LOC 1955Z 258DEG 29KT 3957 8413

HAIL...0.75IN
WIND...60MPH

$$

HATZOS
3 follow-up statements
798 
WWUS51 KILN 122000
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
400 PM EDT FRI JUN 12 2015

OHC027-057-165-122045-
/O.CON.KILN.SV.W.0083.000000T0000Z-150612T2045Z/
CLINTON OH-GREENE OH-WARREN OH-
400 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN WARREN...GREENE AND NORTHERN CLINTON COUNTIES...

AT 358 PM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS 
LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF XENIA TO 
OREGONIA...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
XENIA...CEDARVILLE AND WILMINGTON.

IN ADDITION...GREENE COUNTY AIRPORT...TREBEIN...ROXANNA...SPRING
VALLEY...MOUNT HOLLY...STATE ROUTE 350 AT US ROUTE 22...CLARKSVILLE
AND CAESAR CREEK STATE PARK ARE NEAR THE PATH OF THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 31 AND 61...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3958 8419 3958 8412 3959 8411 3974 8410
      3978 8374 3977 8365 3955 8367 3955 8358
      3952 8358 3941 8380 3939 8424
TIME...MOT...LOC 2000Z 248DEG 36KT 3969 8401 3947 8410

HAIL...1.00IN
WIND...60MPH

$$

HATZOS
401 
WWUS51 KILN 122014
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
414 PM EDT FRI JUN 12 2015

OHC027-057-165-122045-
/O.CON.KILN.SV.W.0083.000000T0000Z-150612T2045Z/
CLINTON OH-GREENE OH-WARREN OH-
414 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN WARREN...GREENE AND NORTHERN CLINTON COUNTIES...

AT 412 PM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM CEDARVILLE TO HARVEYSBURG...
MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
CEDARVILLE AND WILMINGTON.

IN ADDITION...KINGMAN...NEW JASPER...MIDDLETON CORNER...OGDEN...
OAKLAND...LUMBERTON...GLADSTONE AND PAINTERSVILLE ARE NEAR THE PATH
OF THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 31 AND 61...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3950 8418 3958 8408 3975 8397 3978 8374
      3977 8365 3955 8367 3955 8358 3952 8358
      3941 8380 3939 8421
TIME...MOT...LOC 2014Z 248DEG 36KT 3972 8380 3947 8400

HAIL...1.00IN
WIND...60MPH

$$

HATZOS
285 
WWUS51 KILN 122031
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT FRI JUN 12 2015

OHC027-057-165-122041-
/O.CAN.KILN.SV.W.0083.000000T0000Z-150612T2045Z/
CLINTON OH-GREENE OH-WARREN OH-
431 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN...GREENE
AND NORTHERN CLINTON COUNTIES HAS BEEN CANCELLED...

SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE STORMS.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3950 8418 3958 8408 3975 8397 3978 8374
      3977 8365 3955 8367 3955 8358 3952 8358
      3941 8380 3939 8421
TIME...MOT...LOC 2031Z 248DEG 36KT 3978 8359 3953 8380

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:38 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 12, 1:38 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
138 PM EDT FRI JUN 12 2015

.SYNOPSIS...
LOW PRESSURE WILL TRACK ACROSS THE LOWER GREAT LAKES TODAY. A COLD
FRONT TRAILING THE LOW WILL SAG SOUTHWARD INTO THE AREA TONIGHT...
STALL ON SATURDAY AND LIFT BACK NORTH SATURDAY NIGHT INTO SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
VISIBLE SATELLITE IMAGERY THIS MORNING DEPICTED PLENTY OF
INSOLATION. THIS WILL SET THE STAGE FOR A QUICKLY DESTABILIZING
AIRMASS BY EARLY TO MID AFTERNOON.

RADAR MOSAIC ALSO SHOWED A WEAK MCV ENTERING WEST CENTRAL INDIANA.
THIS FEATURE...ALONG WITH A LINGERING OUTFLOW BOUNDARY...OR
POSSIBLE LOW LEVEL CONVERGENT BOUNDARY...WILL RESULT IN THE
DEVELOPMENT OF SCATTERED SHOWERS AND STORMS ACROSS THE WESTERN
ZONES FIRST. THEREAFTER...SHOWERS AND STORMS WILL PROPAGATE EAST
THROUGH THE REMAINDER OF AREA. USING ENSEMBLE MLCAPE MEAN...WE
SHOULD BE ABLE TO OBTAIN 1500-2000 J/KG. THIS WILL COINCIDE WITH
WEAK DEEP LAYER SHEAR TO PRODUCE A MORE PULSE TYPE STORM MODE.
HOWEVER...THE MODERATE INSTABILITY...ALONG WITH DECENT DCAPES
OVER 1000 J/KG...WILL BRING THE THREAT OF DAMAGING STRAIGHT LINE
WINDS (WET MICROBURSTS) AND POSSIBLY LARGE HAIL. CONVECTION
ALLOWING MODELS SUGGEST THAT A MORE ORGANIZED LINE OF CONVECTION
MAY GET GOING TO OUR NW THIS AFTERNOON NEAR A WEAK SFC WAVE AND
FRONTAL BOUNDARY WHICH SHOULD PROPAGATE SE INTO OUR NWRN ZONES.
THIS AREA MAY SEE A LITTLE MORE IN THE WAY OF ORGANIZED SEVERE
WEATHER WHERE MAX INSTABILITIES OVERLAP A PERIOD OF LOW END DEEP
LAYER MODERATE SHEAR. HIGHS THIS AFTERNOON WILL RANGE FROM THE
UPPER 80S NW TO THE LOWER 90S EAST/SOUTHEAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
A COLD FRONT WILL LAY OUT EAST TO WEST AND SAG SOUTH INTO THE
FORECAST AREA TONIGHT AND THEN STALL ACROSS THE REGION ON
SATURDAY. BEST CHANCE FOR STORMS WILL BE THIS EVENING ALONG AND
AHEAD OF THE FRONT...ALTHOUGH THIS BOUNDARY WILL CONTINUE TO BE A
FOCUSING MECHANISM FOR CONVECTION THROUGH THE WEEKEND. AT THIS
POINT IT APPEARS THAT STORMS WILL BE LIMITED IN COVERAGE SATURDAY
AND EVEN MORE SO SATURDAY NIGHT. BUT SHOWERS AND THUNDERSTORMS
SHOULD REDEVELOP ON SUNDAY AS THE BOUNDARY LIFTS BACK NORTH.
FORECAST LOWS JUST SLIGHTLY LOWER THAN GUIDANCE AND USED A MOS
BLEND FOR HIGHS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
UPPER RIDGING EXTENDING INTO THE AREA AT THE BEGINNING OF THE
PERIOD WILL GET SUPPRESSED AS ZONAL FLOW BECOMES ESTABLISHED ACROSS
THE NORTHERN HALF OF THE COUNTRY. A FRONT WILL OSCILLATE BACK AND
FORTH ACROSS THE REGION WITH THE FRONT GETTING A SOUTHWARD PUSH AS
SHORT WAVES MOVE THROUGH THE FLOW WITH THE BOUNDARY LIFTING BACK
NORTH IN THE INTERIM. THIS WILL LEAD TO UNSETTLED CONDITIONS WITH
A CHANCE OF SHOWERS AND STORMS EACH DAY. MONDAY WILL BE THE
WARMEST DAY OF THE LONG TERM WITH HIGHER HEIGHTS STILL IN PLACE.
APPEARS THAT BY WEDNESDAY HIGHS WILL DROP SLIGHT BELOW NORMAL
ALTHOUGH LOWS WILL STILL BE WARM.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTHEAST INTO THE NORTHERN
PART OF THE FORECAST AREA TONIGHT WHERE IT WILL LIKELY STALL.
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AHEAD OF THIS
FRONT...AND SHOULD AFFECT ALL TAF SITES BETWEEN 18Z AND 00Z. AS A
RESULT...HAVE PLACED TEMPO MVFR CONDITIONS AT THE TAF SITES. GIVEN
HIGH MOISTURE CONTENT...SOME LOCAL IFR/LIFR VISIBILITIES WILL BE
POSSIBLE WITH THE STRONGEST STORMS. WILL AMEND TERMINALS
ACCORDINGLY IF THEY SHOULD APPEAR TO MAKE A DIRECT HIT.

FOR THE OVERNIGHT PERIOD...THERE SHOULD BE A GRADUAL DOWNWARD
TREND IN THE COVERAGE OF SHOWERS AND STORMS. CONVECTION ALLOWING
MODELS ARE OFFERING VARYING SOLUTIONS ON HOW FAST THIS WILL
OCCUR...WHICH DOES NOT BODE WELL FOR CONFIDENCE IN TERMS OF
COVERAGE. HAVE HELD ON TO EITHER VCTS OR VCSH THROUGH THE EVENING
HOURS. BEST CHANCE FOR LINGERING SHOWERS/STORMS LATE TONIGHT WILL
BE CLOSEST TO THE KCMH/KLCK TERMINALS. THERE COULD BE SOME PATCHY
MVFR VISIBILITIES TOWARD MORNING...BUT THAT WILL DEPEND ON HOW MUCH
CONVECTIVE DEBRIS CLOUDS REMAIN.

ON SATURDAY...FRONTAL BOUNDARY WILL SLOWLY LIFT BACK NORTH. WE
WILL STILL BE IN A RELATIVELY MOIST AIRMASS WITH POP UP SHOWERS/STORMS
EXPECTED IN THE HEAT OF THE DAY. WITH LOW CHANCE AND LOW
COVERAGE...WILL MAINTAIN JUST A VCSH AT THE 30 HOUR KCVG TERMINAL.

OUTLOOK...THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM SATURDAY THROUGH
WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...HICKMAN
SHORT TERM...
LONG TERM...
AVIATION...HICKMAN
Hazardous weather outlook, Jun 12, 10:04 AM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1004 AM EDT FRI JUN 12 2015

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-130900-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-
1004 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
THIS EVENING ALONG AND AHEAD OF A COLD FRONT. THE PRIMARY SEVERE
WEATHER THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.
SOME STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

INZ066-073>075-080-KYZ091>093-OHZ063>065-070>074-077>080-082-130900-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-BOONE-KENTON-CAMPBELL-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE-
1004 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
THIS EVENING. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE.
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE PRIMARY
SEVERE WEATHER THREATS. SOME STORMS WILL ALSO BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ089-090-094>100-OHZ081-088-130900-
CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
ADAMS-SCIOTO-
1004 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY AND SOUTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 12, 3:15 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
315 PM EDT FRI JUN 12 2015

OHZ060-061-121945-
MONTGOMERY OH-PREBLE OH-
315 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PREBLE AND SOUTHERN
MONTGOMERY COUNTIES THROUGH 345 PM EDT...

AT 313 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST
ELKTON...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST CARROLLTON AND
TROTWOOD.

ALSO...GRATIS...FARMERSVILLE...GERMANTOWN...NEW LEBANON...DREXEL...
MORAINE AND FORT MCKINLEY ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3982 8426 3965 8417 3958 8458 3968 8464
Special weather statement, Jun 12, 3:16 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
316 PM EDT FRI JUN 12 2015

INZ050-058-059-OHZ060-061-121945-
UNION IN-FAYETTE IN-WAYNE IN-MONTGOMERY OH-PREBLE OH-
316 PM EDT FRI JUN 12 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PREBLE...NORTHWESTERN
MONTGOMERY...SOUTHEASTERN WAYNE...EASTERN FAYETTE AND UNION COUNTIES
THROUGH 345 PM EDT...

AT 315 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEW HOPE TO WITTS STATION TO ALQUINA...MOVING EAST AT
30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY...LEWISBURG...
EATON...WEST COLLEGE CORNER AND CAMDEN.

ALSO...BOSTON...WITTS STATION...WHITEWATER STATE PARK...NEW HOPE...
DUNLAPSVILLE...KITCHEL...WEST FLORENCE...GOODWINS CORNER...SALEM AND
OKLAHOMA ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3988 8433 3968 8464 3962 8463 3956 8482
      3959 8520 3973 8503 3990 8474
Special weather statement, Jun 12, 3:26 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
326 PM EDT FRI JUN 12 2015

OHZ060-061-070-071-122000-
BUTLER OH-MONTGOMERY OH-PREBLE OH-WARREN OH-
326 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
SOUTHEASTERN PREBLE...SOUTHERN MONTGOMERY AND EASTERN BUTLER COUNTIES
THROUGH 400 PM EDT...

AT 324 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR TRENTON...
MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MONROE...MIDDLETOWN...
MASON...FRANKLIN...MIAMISBURG...SPRINGBORO AND LEBANON.

ALSO...HUGHES...MAUD...SOUTH MIDDLETOWN...POAST TOWN HEIGHTS...
GERMANTOWN...CARLISLE...HAGEMAN...KINGS MILLS...SOUTH LEBANON AND
PEKIN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3969 8411 3938 8413 3933 8434 3936 8455
      3961 8453

HATZOS
Special weather statement, Jun 12, 3:45 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EDT FRI JUN 12 2015

INZ059-OHZ060-061-122015-
UNION IN-MONTGOMERY OH-PREBLE OH-
345 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PREBLE...WESTERN
MONTGOMERY AND EXTREME NORTHEASTERN UNION COUNTIES THROUGH 415 PM
EDT...

AT 344 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SUGAR
VALLEY...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMDEN...EATON AND
LEWISBURG.

ALSO...SUGAR VALLEY...NEW HOPE...MUTTONVILLE...LAKE LAKENGREN...
OKLAHOMA...WHEATVILLE...GRATIS...WEST ALEXANDRIA...PYRMONT AND
FARMERSVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3973 8481 3980 8481 3981 8481 3987 8443
      3961 8441 3961 8482 3972 8482
Special weather statement, Jun 12, 3:46 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT FRI JUN 12 2015

OHZ070-071-077-122015-
BUTLER OH-HAMILTON OH-WARREN OH-
346 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WARREN...NORTHEASTERN
HAMILTON AND SOUTHERN BUTLER COUNTIES THROUGH 415 PM EDT...

AT 344 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FAIRFIELD...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SHARONVILLE...WEST
CHESTER...MONROE...MASON...KINGS ISLAND...MORROW AND LEBANON.

ALSO...NEW MIAMI...SPRINGDALE...BECKETT RIDGE...MAUSTOWN...TRENTON...
HUGHES...MAUD...PISGAH...SOUTH MIDDLETOWN AND SOCIALVILLE ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3954 8411 3928 8408 3926 8468 3944 8469
Local storm report, Jun 12, 3:51 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     MIAMISBURG              39.64N 84.27W
06/12/2015                   MONTGOMERY         OH   NWS EMPLOYEE

            NUMEROUS LARGE LIMBS DOWN. WINDS ESTIMATED 60 TO 65 MPH.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 12:30 PM EDTSpecial Weather StatementILNDarke30 min
Jun 12, 1:31 PM EDTSpecial Weather StatementILNShelby29 min
Jun 12, 1:41 PM EDTSpecial Weather StatementILNHardin34 min
Jun 12, 1:43 PM EDTSpecial Weather StatementILNChampaign32 min
Jun 12, 1:54 PM EDTSevere Thunderstorm WarningILNChampaign21 min
Jun 12, 2:03 PM EDTSpecial Weather StatementILNAuglaize, Shelby27 min
Jun 12, 2:13 PM EDTSpecial Weather StatementILNDarke32 min
Jun 12, 2:21 PM EDTSpecial Weather StatementILNDarke24 min
Jun 12, 2:41 PM EDTSpecial Weather StatementILNDelaware, Union34 min
Jun 12, 2:55 PM EDTSpecial Weather StatementILNMiami35 min
Jun 12, 3:05 PM EDTSpecial Weather StatementILNButler25 min
Jun 12, 3:10 PM EDTSpecial Weather StatementILNClinton35 min
Jun 12, 3:13 PM EDTSpecial Weather StatementILNFranklin32 min
Jun 12, 3:15 PM EDTSpecial Weather StatementILNMontgomery30 min
Jun 12, 3:16 PM EDTSpecial Weather StatementILNPreble29 min
Jun 12, 3:26 PM EDTSpecial Weather StatementILNWarren34 min
Jun 12, 3:30 PM EDTSevere Thunderstorm WarningILNButler, Greene, Montgomery, Preble, Warren45 min
Jun 12, 3:45 PM EDTSpecial Weather StatementILNPreble30 min
Jun 12, 3:46 PM EDTSpecial Weather StatementILNButler, Warren29 min
Jun 12, 4:13 PM EDTSpecial Weather StatementILNHamilton, Warren32 min
Jun 12, 4:16 PM EDTSpecial Weather StatementILNLicking14 min
Jun 12, 4:26 PM EDTSpecial Weather StatementILNMadison34 min
Jun 12, 4:39 PM EDTSevere Thunderstorm WarningILNFairfield, Fayette, Franklin, Madison, Pickaway29 min
Jun 12, 5:09 PM EDTSpecial Weather StatementILNHocking36 min
Jun 12, 5:15 PM EDTSpecial Weather StatementILNHighland30 min
Jun 12, 7:01 PM EDTSpecial Weather StatementILNBrown29 min
Jun 12, 7:30 PM EDTSpecial Weather StatementILNBrown, Highland30 min
Jun 12, 7:59 PM EDTSpecial Weather StatementILNAdams31 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.